# SDR IPXA2018040728299

- Difficulty date: March 20, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0790502
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN FLOOR PANEL IS CORRODED AT BS 475 AND RBL 60.  REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A7184, AND EO MD11-5320-67995-A.
